# SDR CA140110009

- Difficulty date: January 8, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737242C
- Aircraft time: 72,137 hours
- Engine: Pwa JT8D9A
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 65494489
- Condition: Damaged
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A POST C-CHECK TEST FLIGHT THE CREW WAS FLYING THE ACFT AT 16,000FT, WHEN THEY PERFORMED AN ALTERNATE FLAP EXTENSION TEST. THE ACFT DID EXTEND THE FLAPS AND SLATS PROPERLY.  THE CREW RETRACTED THE FLAPS IN A NORMAL CONFIGURATION. THEN THEY DEPLOYED THE FLAPS AGAIN AND AT THAT TIME, THEY GOT AN OVERHEAD PANEL CAUTION LIGHT IN THE FORM OF A SLAT EXTEND LIGHT REMAINING ILLUMINATED.  THE CREW CONFIRMED THE FAILURE IN FLIGHT AND RETURNED TO BASE.  THE CREW REPORTED THAT THE HANDLING OF THE ACFT WAS UNAFFECTED AT THE TIME OF THE FAILURE AND DURING ALL REMAINING PHASES OF FLIGHT INCLUDING THE LANDING.
